# SDR AALA202506037446

- Difficulty date: May 20, 2025
- Submitted: June 3, 2025
- Operation: Air carrier
- Aircraft: N178US
- Make and model: Airbus A321-211
- Aircraft serial: 1519
- Aircraft time: 77,112 hours, 29,943 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bolt
- Part number: D5746001720200
- Condition: Corroded
- Location: Zone 500 Slt Trk
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON LEFT WING LEADING EDGE SLAT TRACK #1 FORWARD MIDDLE BOLT AT RIB 2. REPLACED BOLT PER AMM 27-84-63.
